# SDR AALA202501317546

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N420AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9584
- Aircraft time: 16,637 hours, 4,536 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Cotter Pin
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR LATCH DIFFICULT TO OPEN, WILL ONLY OPEN WHEN TURNED COUNTERCLOCKWISE. MAINTENANCE READJUSTED COTTER PIN FOR ADDITIONAL CLEARANCE IN LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO ISSUES NOTED.
